# SDR IXXA2022043001

- Difficulty date: April 30, 2022
- Submitted: April 30, 2022
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767-200
- Aircraft serial: 22314
- Aircraft time: 89,344 hours, 27,843 cycles
- System (JASC): 5700 · Wing Structure
- Part: Torque Tube
- Part number: 113T22505
- Part serial: 149286
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP IB TORQUE TUBE PITTED
